# SDR DALA2015010600106

- Difficulty date: January 2, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON ACCESS PANEL 1414C AT COUNTERSINK HOLES AND SETTLEMENT AREA.  THE CORROSION WAS REMOVED,  FOUND OUT OF LIMITS IAW SRM 51-22-2, AND WAS REPLACED.
